How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

i have hep c. with no problems. and im on a treatmeant ribavirin

Customer Question

i have hep c. with no problems. and im on a treatmeant ribavirin and sofosibir. which is about to finish. to attempt to clear the virus. so far its working. my viral load was 100,000.it it now undetectable. so my doctor is pleaesd with that. im on the 3rd and last month of this trial. but my biliuribin level has been slowly increasing. my doctor said on friday.that is 140. and is concerned. and wants me to return but i need to travel overseas. weeks. my eyes are slightly yellow. the main question i need answered is what happens if this level keeps rising what symptoms should i look out for. and can this be fatal. ive told my doctor i will get my bloods checked there and any change i will return.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
--in addition to the bilirubin what are your other liver enzymes like? Have you had either an ultrasound or a ct scan of your abdomen?